# SDR HEEA076441

- Difficulty date: October 3, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N53119
- Make and model: Bell 206L-3
- Aircraft serial: 51575
- Aircraft time: 6,075 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Crosstube
- Part number: 206323018
- Part serial: AA80057
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED BEYOND LIMITS AT SUPPORT MOUNT AREA, MEASURED .010 INCHES IN ZONE 1. REPLACED WITH SERVICEABLE CROSSTUBE.
